Characterization of regular lattices by means of the exponential topology
Doklady Akademii Nauk, Tome 155 (1964) no. 4, pp. 751-752
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_4_a7,
author = {C. Kuratowski},
title = {Characterization of regular lattices by means of the exponential topology},
journal = {Doklady Akademii Nauk},
pages = {751--752},
year = {1964},
volume = {155},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_4_a7/}
}
C. Kuratowski. Characterization of regular lattices by means of the exponential topology. Doklady Akademii Nauk, Tome 155 (1964) no. 4, pp. 751-752. http://geodesic.mathdoc.fr/item/DAN_1964_155_4_a7/